Document Type : Research Paper


1 Department of Mathematics, Jaypee Institute of Information Technology, Noida (Uttar Pradesh), India.

2 Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India.


The variational inclusion problems are the generalizations of the variational inequality problems. First, it was noted by Hasounni and Moudafi in 1994. Afterwards, many researchers look into the problems and try to improve the catch, and then the theory of the variational inclusion problems is enriched from time to time. There were some specific ways of solving the systems of the problems and it is called the approximation solvability of the system, which was due to R. U. Verma in 2008. Here in this study, we investigate the approximation solvability of solutions for the system of generalized nonlinear ordered variational inclusions using an iterative algorithm under some apt conditions. We employ the resolvent operator techniques in our iterative scheme as a baseline. Some exceptional cases of the problem and iterative scheme are also discussed.


Main Subjects

1. S. Adly, Perturbed algorithm and sensitivity analysis for a general class of variational inclusions, J. Math. Anal. Appl., 201 (1996), pp. 609-630.
2. I. Ahmad, V.N. Mishra, R. Ahmad and M. Rahaman, An iterative algorithm for a system of generalized implicit variational inclusions, Springer Plus, 5 (1283) (2016), pp. 1-16.
3. I. Ahmad, R. Ahmad and J. Iqbal, A resolvent approach for solving a set-valued variational inclusion problem using weak-RRD setvalued mapping, Korean J. math., 24 (2) (2016), pp. 199-213.
4. I. Ahmad, R. Ahmad and J. Iqbal, Paprmetric ordered generalized variational inclsuions involving NODSM mappings, Adv. Nonlinear Var. Inequal., 19 (1) (2016), pp. 88-97.
5. R. Ahmad and Q.H. Ansari, An iteratlve algorithm for generalized nonlinear variational inclusions, Appl. Math. Lett., 13 (5) (2000), pp. 23-26.
6. Q.H. Ansari and J.C. Yao, A fixed point theorem and its applications to a system of variational inequalities, Bull. Austral. Math. Soc., 59 (3) (1999), pp. 433-442.
7. M. Bianchi, Pseudo P-monotone operators and variational inequalities, Report 6, Istitute di econometria e Matematica per le decisioni economiche, Universita Cattolica del Sacro Cuore, Milan, Italy, 1993.
8. G. Cohen and F. Chaplais, Nested monotonicity for variational inequlities over a product of spaces and conversgence of iterative algorithms, J. Optim. Theory Appl., 59 (1988), pp. 360-390.
9. X.P. Ding, Perturbed proximal point algorithms for generalized quasi-variational inclusions, J. Math. Anal. Appl., 210 (1997), pp. 88-101.
10. Y.H. Du, Fixed points of increasing operators in ordered Banach spaces and applications, Appl. Anal., 38 (1990), pp. 1-20.
11. A. Hassouni and A. Moudafi, A perturbed algorithm for variational inclusions, J. Math. Anal. Appl., 185 (1994), pp. 706-712.
12. H.G. Li, X.B. Pan, Z.Y. Deng and C.Y. Wang, Solving GNOVI frameworks involving $(\gamma_{G} , \lambda)$-weak-GRD set-valued mappings in positive Hilbert spaces, Fixed Point Theory Appl., 146 (2014) (2014), pp. 1-9.
13. H.G. Li, A nonlinear inclusion problem involving $(\alpha , \lambda)$-NODM set-valued mappings in ordered Hilbert space, Appl. Math. Lett., 25 (2012), pp. 1384-1388.
14. H.G. Li, D. Qui and Y. Zou, Characterization of weak-ANODD setvalued mappings with applications to approximate solution of GNMOQV inclusions involving $\oplus$ operator in ordered Banach space, Fixed Point Theory Appl., 241 (2013) (2013), pp. 1-12.
15. H.G. Li, Nonlinear inclusion problems for ordered RME set-valued mappings in ordered Hilbert spaces, Nonlinear Funct. Anal. Appl., 16 (1) (2001), pp. 1-8.
16. H.G. Li, L.P. Li and M.M. Jin, A class of nonlinear mixed ordered inclusion problems for oredered (αA, λ)-ANODM set-valued mappings with strong comparison mapping A, Fixed Point Theory Appl., 79 (2014) (2014), pp. 1-9.
17. M.A. Noor, Generalized Set-Valued Variational Inclusions and Resolvent Equations, J. Math. Anal. Appl., 228 (1) (1998), pp. 206-220.
18. M.A. Noor, Three-Step Iterative Algorithms for Multivalued Quasi Variational Inclusions, J. Math. Anal. Appl., 255 (2) (2001), pp. 589-604.
19. M.A. Noor and K.I. Noor, Sensitivity Analysis for Quasi- Variational Inclusions, J. Math. Anal. Appl., 236 (2) (1999), pp. 290-299.
20. M.A. Noor, Algorithms for General Monotone Mixed Variational Inequalities, J. Math. Anal. Appl., 229 (1) (1999), pp. 330-343.
21. J.W. Peng, System of generalized set-valued quasi-variational-like inequalities, Bull. Austral. Math. Soc., 68 (2003), pp. 501-515.
22. M. Sarfaraz, M.K. Ahmad and A. Kiliçman, Approximation solution for system of generalized ordered variational inclusions with $\oplus$ operator in ordered Banach space, J. Inequal. Appl. 81 (2017) (2017), pp. 1-13.
23. H.H. Schaefer, Banach lattices and positive operators, Springer-Verlag, Berlin Heidelberg, 1974.
24. R.U. Verma, Aproximation solvability of a class of nonlinear setvalued inclusions involving (A, η)-monotone mappings, J. Math. Anal. Appl., 337 (2008), pp. 969–975.
25. R.U. Verma, A-monotonicity and applications to nonlinear variational inclusion problems, J. Appl. Math. Stoch. Anal., 17 (2) (2004), pp. 193-195.
26. R.U. Verma, A-monotone nonlinear relaxed cocoercive variational inclusions, Cent. Eur. J. Math., 5 (2) (2007), pp. 386-396.
27. Z. Wang and C. Wu, A system of nonlinear variational inclusions with (A, η)-monotone mappings, J. Inequal. Appl., (2008), pp. 1-6.
28. X.L. Weng, Fixed point iteration for local strictly pseudo-contractive mappings, Proc. Amer. Math. Soc., 3 (1991), pp. 727-731.
29. W.Y. Yan, Y.P. Fang and N.J. Huang, A new system of set-valued variational inclusions with H-monotone operators, Math. Inequl. Appl., 8 (3) (2005), pp. 537-546.